# SDR UPS99229379

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY EXIT LIGHT ABOVE REAR DOOR, AND MAIN CABIN OVERWING EMERGENCY LIGHT (LT SIDE AFT LOWER) INOP.  REMOVED AND REPLACED BOTH LIGHTS.  OPS CHECK NORMAL.
